Hail, Quay
- When
- June 25, 11:25 PM MST
- Where
- Quay County, 8 mi S of San Jon
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.983, -103.333
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 25, 9:33 PM MST, 1 hour 52 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1033 PM MDT WED JUN 25 2003 .UPDATE... ISOLATED THUNDERSTORM FORMED IN LOW LEVEL CONVERGENCE ZONE WEST OF ROSWELL. SINCE SE WINDS BRINGING LOW 60S DEW POINTS NWWD...STORM COULD PERSIST EVEN THOUGH SUN IS DOWN. THEREFORE UPDATE CHAVES COUNTY PLAINS FOR STORMS TONIGHT...KD .PREVIOUS UPDATE... FORECAST GENERALLY ON TRACK TONIGHT WITH FRONT MAKING SLOW SWWD PROGRESS. SHOULD STILL SEE WINDS THROUGH THE CNTRL MTN CHAIN CANYONS DEVELOPING BETWEEN MIDNGHT AND 2 AM. KCQC NOW SHOWING LIGHT EAST WINDS BUT KLVS HAS NOT SWITCHED YET. UPDATE FORTHCOMING WITH ONLY SLIGHT MODIFICATIONS...KD .PREVIOUS DISCUSSION... THE COLD FRONT SLOWED DOWN THIS AFTERNOON AND NOW LIES FROM WEST OF RATON TO SOUTH OF CLOVIS. THE FRONT WILL START MOVING SOUTHWARD TONIGHT AS A SHORTWAVE ON THE SOUTH SIDE OF THE UPPER TROUGH PASSES TO THE EAST. SURFACE RIDGE BUILDS IN AROUND MIDNIGHT WITH THE FRONT SURGING WEST OF THE CENTRAL MOUNTAINS AND REACHING THE CONTINENTAL DIVIDE THURSDAY MORNING. CURRENT EAST CANYON WIND FORECAST LOOKS GOOD. GOOD CAA FOR 12 TO 18 HOURS MAKING THURSDAY A COOL SUMMER DAY EAST OF THE CENTRAL MOUNTAINS. TEMPS FROM THE PREVIOUS FCSTR LOOK ON TRACK...JUST MADE A FEW TWEAKS. A FEW SHOWERS MAY DEVELOP OVERNIGHT AS THE COLD AIR MOVES IN...BUT MORE THEN LIKELY WOULD EXPECT STRATUS TO INCREASE NORTH TO SOUTH AS THE DEWPOINT DEPRESSION DECREASES. THE STRATUS LOOKS TO HANG IN ACROSS THE EASTERN PLAINS MUCH OF THE DAY. DO NOT HAVE IT GOING AS FAR SOUTH AS ROSWELL...BUT LATER SHIFTS MIGHT HAVE TO ADJUST. SLIGHT CHANCES STILL LOOK GOOD FOR THURSDAY CENTRAL MOUNTAINS EAST WITH WESTERN AREAS SEEING ISOLATED ACTIVITY THURSDAY EVENING. MOISTURE CONTINUES TO INCREASE/PUSH WESTWARD THU NIGHT AND FRIDAY WITH PWS INCREASING UP TO 1+ INCH ACROSS THE EAST AND .5 TO .75 THROUGHOUT THE SOUTH AND WEST. THIS SHOULD MAKE FRIDAY THE BEST DAY FOR SHOWERS AND TSTMS. TEMPS START TO RECOVER FRIDAY WHICH SHOULD HELP WITH AFTERNOON CONVECTION. RESIDUAL MOISTURE TO LINGER SATURDAY AND SUNDAY WITH ONLY SLIGHT CHANCES SOUTH AND EAST. TEMPERATURES WILL CONTINUE TO INCREASE EACH DAY. HIGH PRESSURE BUILDS ACROSS THE STATE EARLY NEXT WEEK. WILL GO WITH A DRY AND WARM FORECAST FOR NOW...GB .ABQ...NONE. DROZD
NMZ001>021-261200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT WED JUN 25 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT CURRENTLY ANTICIPATED.
The national radar mosaic for the moment the first event began.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2003Every state in 2003This day in weather historyWarnings in New Mexico, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365126, 5365127.